# SDR DHL9780101C

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AFT LOWER FUSELAGE HAS CORROSION AT FS 1680 BETWEEN L- 306 AND L-30R.  CUT OUT DAMAGED SKIN, FABRICATED REPAIR PARTS, DRILLED, TREATED AND INSTALLED PARTS PER SRM 53-2-1  AND 51-1-21.  INSTALLED FLOORS PER SRM 51-3-0.
